It is currently Wed Aug 23, 2017 11:02 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
 Post subject: Eye pain
PostPosted: Wed Mar 14, 2012 9:31 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Has anyone ever had a problem with pain behind your eyes? Both of my eyes feel really sore when I look to the side or up or down. I have to turn my whole body when I look right or left, or else my eyes hurt. I've never experienced this before and it started 3 days ago. And when I wake up in the middle of the night, or in the morning, it is hard to open my eyes. They don't have that crust on them like when you get pink eye or an infection, they are just really sore and heavy and it hurts more to move my eyes when I first wake up. I don't know if it has anything to do with sub because I am only taking 3mg/day and I didn't have this happen when I was on a higher dose, but I have only been on subs for 3 weeks.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 14, 2012 9:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've never heard of anything like that related to suboxone, but that doesn't mean it can't be some wacky side effect. But if I were you, the first thing I would do is see a doctor. An ophthalmologist if you have insurance, would probably be the best. When it comes to eyesight, I just don't mess around. (My grandmother went blind, so I'm a bit over sensitive about that.)

I will say this one more thing though...I think I recall having sinus infections years ago where my eyes would hurt to move them like you described, but I believe it was from all the sinus pressure. But I'm stretching WAY back in my memory on this one.

If it doesn't pass in a day or two, I'd make an appt to see a physician (or sooner if it's affecting your vision).

Let us know what happens. I hope all is OK.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 14, 2012 9:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
I don't have insurance, but I don't want to mess around with my eyesight either. I will make an appt with an eye doctor next week if it is still happening. I'll charge it on my credit card if I have to. I'd rather do that than keep wondering and stressing, or wait too long if it is something serious. I looked all over this forum and haven't seen anyone mention this either.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Mar 15, 2012 3:04 am 
Offline
New Poster
New Poster

Joined: Thu Mar 15, 2012 2:45 am
Posts: 2
Suboxone normally does not have any side effects on eyes. However in case if the patient is taking it through eyes at times vision can be blurred but I have not seen people with symptoms like yours. But this does not mean that it cannot happen. May be since you have decreased your dose so you are facing this issue. My advice would be to get in touch with a registered medical practitioner ASAP.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Mar 15, 2012 6:46 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 939
Location: Southeastern US (Alabama)
anz0002 wrote:
Suboxone normally does not have any side effects on eyes. However in case if the patient is taking it through eyes at times vision can be blurred but I have not seen people with symptoms like yours. But this does not mean that it cannot happen. May be since you have decreased your dose so you are facing this issue. My advice would be to get in touch with a registered medical practitioner ASAP.


Why advertise an electronic cigarette in your signature? Really smart ad-bot, or are you a real person?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Mar 15, 2012 7:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Jonathan - people can get paid to work from home, going online and advertise things anywhere and everywhere they can. I'm not saying anz is one of them. A spammer doesn't necessarily have to be a spam-bot. I read recently that in some asian countries, whole businesses are set up paying 10c (?) a day for people to sit on a computer to spray websites with spam.

Anyway, back to it. Bad eyes from Sub? It's possible, though I've never heard of it. What does your doctor say?

The only real way to find out for certain would be to skip a dose or two - ie wait until the withdrawals kick in. If the pain subsides, then you have your culprit.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Mar 15, 2012 9:05 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Yeah, I doubt that it's the sub because that just doesn't seem like something that would be connected with it. Good idea TJ, I'll try not to take it for a couple days and see if it goes away. If it doesn't I will definitely call my doctor on Monday.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 16, 2012 1:07 am 
Offline
New Poster
New Poster

Joined: Thu Mar 15, 2012 2:45 am
Posts: 2
Hello all. I read the concern regarding my post . I am sorry if I have offended the rules of this forum or in any case my post is irrelevant. However I would like to say that I commented in order to contribute my knowledge regarding the topic which was being discussed here in order to help those who wanted the advice. I have already removed my signature in case any one feels that I am spammer or a bot. And if by any chance i posted at the wrong place then in that case I wont be posting any more in future.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 16, 2012 8:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
anz0002 - you can put your link back in your signature. It does not violate any of the rules to place a link there. Sorry for any confusion. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
   
 Post subject: Re: Eye pain
PostPosted: Thu Dec 03, 2015 11:40 am 
Offline
New Poster
New Poster

Joined: Thu Dec 03, 2015 11:34 am
Posts: 1
I am having this lately, did you ever uncover what the issue is? It seems to lead to a headache when I get this too. I have to take imitrex for migraine attacks, seems that sub really makes headaches/migraines waaaay worse and more abundant. Let me know if you have any advice.


Top
 Profile  
 
 Post subject: Re: Eye pain
PostPosted: Tue Dec 08, 2015 10:22 pm 
Offline
One Month or More
One Month or More

Joined: Sun Nov 15, 2015 12:43 pm
Posts: 38
I've had the same issues even before I stared Suboxone. For me it's sinus related. I did a quick search and for whatever reason, sinusitis is listed as a side effect on some sites. Maybe the doc can shed some light?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group